Turkish Journal of Analysis and Number Theory
ISSN (Print): 2333-1100 ISSN (Online): 2333-1232 Website: http://www.sciepub.com/journal/tjant
Open Access
Journal Browser
Go
Turkish Journal of Analysis and Number Theory. 2015, 3(1), 12-16
DOI: 10.12691/tjant-3-1-3
Open AccessArticle

On the Numerical Regularity in the aspect of Prime Numbers

Shaad P. Sufi1,

1Mathematical Society, Foundation Public School, Karachi, Pakistan

Pub. Date: January 23, 2015

Cite this paper:
Shaad P. Sufi. On the Numerical Regularity in the aspect of Prime Numbers. Turkish Journal of Analysis and Number Theory. 2015; 3(1):12-16. doi: 10.12691/tjant-3-1-3

Abstract

The purpose of this paper is to introduce a new pattern in Primes numbers, to eliminate the randomness in their patterns. This paper also justifies the solutions in a numerical and geometric manner. The Prime Function provides further distinction in the nature of Prime Numbers by distinguishing the nature of normality and Abnormality in Prime Numbers. To verify the normality of corresponding Prime numbers, the Sufi primality test is formed. Also using the Prime Function, the formula for the approximate sum of Prime Numbers is derived. The limitations and conditions of the Prime function are also stated. These factors provide a panoramic view of the Prime Function and its potential factor in Number Theory .

Keywords:
prime pattern regularity normal primes abnormal primes summation of primes sufi primality test

Creative CommonsThis work is licensed under a Creative Commons Attribution 4.0 International License. To view a copy of this license, visit http://creativecommons.org/licenses/by/4.0/

References:

[1]  https://www.maa.org/sites/default/files/pdf/upload_library/22/Ford /Granville.pdf.
 
[2]  http://annals.math.princeton.edu/2014/179-3/p07.
 
[3]  http://en.wikipedia.org/wiki/Lucas_primality_test.